# SDR DXTA200601415

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,270 hours, 4,156 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124913
- Part serial: 326
- Condition: Failed
- Location: Nlg
- Part time: 1,953 hours, 1,800 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND FOR LANDING TWICE. 40 SECS PASSED BEFORE GREEN SAFE LIGHT ILLUMINATED ON SECOND TRY.  ACCOMPLISHED GEAR EXTENSION AND RETRACTION CYCLE TIME TEST IAW MM 32-01-00 OPS CHECK GOOD. CHECKED WIRING FROM NOSE TO LIGHT, CYCLED GEAR SEVERAL TIMES NO PROBLEM FOUND. SUGGEST TECH GO ON TEST FLIGHT TO MONITOR GEAR PCB. CHECKED NLG GROUND GN011, CHECK GOOD IAW MM CH 20-21-02. REMOVED NOSE ACTUATOR AND INSTALLED REPAIRED ACTUATOR IAW MM 32-30-03.  OP CHECK AND LEAK OK. GOOD.
